Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 20, Issue 4, 2018
Metadata
 

Stochastic homogenization of quasilinear Hamilton–Jacobi equations and geometric motions
Scott Armstrong and Pierre Cardaliaguet
pp. 797–864
Abstract | Full-Text PDF (379 KB) | Metadata

Boundedness of moduli of varieties of general type
Christopher D. Hacon, James McKernan and Chenyang Xu
pp. 865–901
Abstract | Full-Text PDF (264 KB) | Metadata

Counting designs
Peter Keevash
pp. 903–927
Abstract | Full-Text PDF (247 KB) | Metadata

Vectorial nonlinear potential theory
Tuomo Kuusi and Giuseppe Mingione
pp. 929–1004
Abstract | Full-Text PDF (429 KB) | Metadata

Multiplicative stochastic heat equations on the whole space
Martin Hairer and Cyril Labbé
pp. 1005–1054
Abstract | Full-Text PDF (365 KB) | Metadata